MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBISET BLOODLINE; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve

ERIKA DE REYNOSA, S.A. DE C.V. COMBISET BLOODLINE; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Catalog Number 03-2522-1
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A charge nurse reported that transducers included with the combiset are interfering with treatments.There are reoccurring transmembrane pressure (tmp) alarms and increased pressures in venous chamber making blood backflow into lines.9 times out of 10, transducers with the combiset are change out with the spare transducer supplies.The new style cap on the end of heparin lines does not thread and secure efficiently.When pressures build up, the cap has blood off the end, potentially having blood loss.The combiset from about a year ago was probably the most efficient product.Upon follow up, the nurse reported that the 2008t with bibag machines produce tmp alarms right before the increased pressure in the venous chamber causes blood backflows through the lines and into the saline.Approximately 10-100ml of blood entered the saline and the blood was not returned.The nurse verified that there were no external leaks.The nurse stated the facility receives both old and new types of transducers but only noticed issues with the reported lot number 26br01045 since 5/25/2026.The nurse stated that the new transducer caps for the heparin line don't tighten enough and feel like there's stripped threads.The patients were able to complete treatments using the same machines and spare supplies.There were no patient injuries or medical interventions required as a result of the events.The nurse could not confirm at the time if the bloodlines and transducers were available to be returned for physical analysis.Upon further follow up, the nurse reported that there were 6 cases that involved the bloodlines lot number and they are available to be returned for physical analysis.The 9 times out of 10 report was related to the tmp alarms that were addressed with using a spare transducer.The events did not always involve a back flow of blood.Upon further follow up, the nurse confirmed that the 6 saved samples are unused bloodline companion samples from the same lot number.The 9 times out of 10 report was an approximate percentage of times tmp alarms were addressed with using a spare transducer but not an exact number of occurrences.

Brand Name
COMBISET BLOODLINE
Common Device Name
Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25585440
Report Number0008030665-2026-01331
Device Sequence Number12187669
Product Code FJK
UDI-Device Identifier00840861102402
UDI-Public00840861102402
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K213992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2522-1
Device Lot Number26BR01045
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE
Patient SexUnknown